MathSciNet Relay Station
MathSciNet bibliographic data
MR2135554 55P48 (55P35)
Kaufmann, Ralph M. On several varieties of cacti and their relations. Algebr. Geom. Topol. 5 (2005), 237–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement